Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 217, NWS Memphis, TN

April 24, 2011Clay County, Greene County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Apr 24, 2011, 5:32 PM CDT for Clay County, Greene County, Arkansas. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2011, 5:32 PM CDT (22:32 UTC)
Expired
Apr 24, 2011, 6:15 PM CDT
In force
43 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Clay County, AR, Greene County, AR

The radar

The Memphis radar (KNQA), 112 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 5:40 PM CDTFUNNEL CLOUDStanford, AR
Apr 24, 5:58 PM CDTTSTM WND DMG2 Nw Paragould, ARTREES DOWN ON COUNTY ROAD 628. REPORT RELAYED BY KAIT IN JONESBORO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 12:27 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1899 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1899 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
664 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

851 
WUUS54 KMEG 242232
SVRMEG
ARC021-055-242315-
/O.NEW.KMEG.SV.W.0217.110424T2232Z-110424T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
532 PM CDT SUN APR 24 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CLAY COUNTY IN EASTERN ARKANSAS...
  GREENE COUNTY IN EASTERN ARKANSAS...

* UNTIL 615 PM CDT

* AT 532 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 851 MILES SOUTH
  OF LAKE FRIERSON STATE PARK...OR 657 MILES SOUTH OF COLUMBUS AFB...
  AND MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MARMADUKE...PARAGOULD...RECTOR...CROWLEYS RIDGE STATE PARK AND LAKE
  FRIERSON STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3642 9022 3614 9023 3597 9055 3597 9085
      3612 9078 3615 9075 3616 9076 3633 9068
TIME...MOT...LOC 2232Z 246DEG 36KT 2441 8579

$$
1 follow-up statement
429 
WWUS54 KMEG 242305
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
605 PM CDT SUN APR 24 2011

ARC021-055-242315-
/O.CON.KMEG.SV.W.0217.000000T0000Z-110424T2315Z/
CLAY AR-GREENE AR-
605 PM CDT SUN APR 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN GREENE AND CENTRAL CLAY COUNTIES...

AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 846 MILES
SOUTH OF BETHEL...OR 653 MILES SOUTH OF COLUMBUS AFB...MOVING
NORTHEAST AT 40 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARMADUKE...
PARAGOULD...RECTOR...TIPPERARY...KNOB...HEUBNER...LEONARD...HARGRAVE
CORNER...PRATT...STONEWALL...FRITZ...BARD...GAINESVILLE AND NOXBURN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3614 9023 3597 9055 3598 9055 3598 9067
      3614 9063 3623 9060 3636 9050 3642 9022
TIME...MOT...LOC 2305Z 246DEG 36KT 2454 8546

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:57 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Apr 24, 3:57 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
357 PM CDT SUN APR 24 2011

.DISCUSSION...

...ALMOST CONTINUOUS SEVERE WEATHER CHANCES AND SIGNIFICANT RAINFALL/
FLASH FLOODING APPEAR LIKELY EARLY THIS WEEK...

.SHORT TERM...TONIGHT THROUGH WEDNESDAY.

STALLED FRONT REMAINS JUST NORTH OF THE CWA AGAIN TODAY WITH MORE
STORMS FIRING ALONG IT. SEVERE MCS OVER NCTRL ARKANSAS CONTINUES TO
PUSH EAST THIS AFTERNOON WITH A GOOD LIKELIHOOD THEY WILL CONTINUE
INTO NERN ARKANSAS AND POSSIBLY THE MO BOOTHEEL/NWRN TN ALONG A
TIGHT INSTABILITY GRADIENT WITHIN THE NEXT SEVERAL HOURS. SBCAPE
THIS AFTERNOON HAS REACHED 3000 J/KG OVER SWRN TN AND NRN MS.
EFFECTIVE BULK SHEAR OF 50 KTS WILL BE ABLE TO SUSTAIN MANY OF
THESE SUPERCELLS EVEN AFTER DARK. THE MAIN THREATS WILL BE LARGE
HAIL AND WIND DAMAGE...BUT TORNADOES WILL BE POSSIBLE INTO EARLY
THIS EVENING WITH GREATER LOW LEVEL INSTABILITY ABLE TO TAP INTO
0-1 KM SHEAR OF 25 KTS. THE ACTIVITY SHOULD TRANSITION MORE TO A
HEAVY RAIN THREAT OVERNIGHT WITH ANOTHER INCH OR TWO LIKELY.

SURFACE LOW PRESSURE WILL FORM OVER OKLAHOMA MONDAY AFTERNOON AND
PUSH THE WARM FRONT NORTH. SUPERCELLS ARE EXPECTED TO INITIATE
OVER MUCH OF ARKANSAS DURING THE AFTERNOON...PARTICULARLY CENTRAL
AND WEST SECTIONS...WHICH WILL TEND TO CONGEAL INTO A LINE AS A
COLD FRONT PUSHES EAST. WHILE TORNADOES ARE LIKELY WITH SOME OF
THESE SUPERCELLS INITIALLY OVER ARKANSAS...THE MAIN THREAT WILL
EVOLVE INTO WIND DAMAGE AS A LINEAR MCS BECOMES ESTABLISHED OVER
EASTERN ARKANSAS BY EVENING. CANNOT RULE OUT SOME CELLS AHEAD OF
THE MAIN LINE AS MODELS SEEM TO INDICATE. ANY OF THESE DISCRETE
CELLS MAY BE ABLE TO REACH SEVERE LIMITS AND COULD PRODUCE
TORNADOES...ALL DEPENDS IF THE CAP CAN BE BROKEN DURING THE
AFTERNOON. BEST SEVERE THREAT WILL BE WEST OF THE MS RIVER MONDAY
AFTERNOON AND TRICKLING EAST DURING THE EVENING. SPC DAY 2 HAS A
MODERATE RISK WEST OF THE RIVER...BUT WOULDN/T BE SURPRISED TO SEE
THIS PUSHED EAST WITH SUBSEQUENT OUTLOOKS.

MCS WILL WEAKEN LATE MONDAY NIGHT AS MUCH OF THE FORCING ASSOCIATED
WITH THE SYSTEM GETS SHUNTED TO THE NORTH. THIS WILL LEAVE A
LINGERING SW-NE FRONT ACROSS THE MIDSOUTH FOR TUESDAY AND TUESDAY
NIGHT BEFORE ANOTHER SYSTEM ORGANIZES IN THE ARKLATEX LATER TUESDAY
NIGHT. MODERATE TO HIGH SBCAPE IN EXCESS OF 3000 J/KG WILL LIKELY
MATERIALIZE SOUTH OF THE FRONT WITH LITTLE CAPPING TUESDAY
AFTERNOON AS MORNING STRATUS ERODES AWAY. 0-6 KM BULK SHEAR OF 60
KTS IN ADDITION TO A COUPLED JET STRUCTURE ARE ALSO FORECAST.
THUNDERSTORMS OF THE SUPERCELL VARIETY SHOULD NOT HAVE ANY TROUBLE
DEVELOPING THROUGHOUT MUCH OF THE DAY IN THIS KIND OF ENVIRONMENT.
LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE LIKELY WITH SOME
OF THESE CELLS BUT LOW LEVEL SHEAR IS STILL SOMEWHAT WEAK TO
SUPPORT HIGH END TORNADOES.

THUNDERSTORMS THAT FORM ON THE FRONT MAY CONGEAL INTO A LINEAR MCS
THAT TRAINS OVER THE SAME AREAS REPEATEDLY BY TUESDAY NIGHT.
SEVERAL INCHES OF RAIN ARE LIKELY SOMEWHERE NEAR OR NORTH OF THE
I-40 CORRIDOR. THIS IS LOOKING MORE AND MORE LIKE THE MAY 1-2
EVENT LAST YEAR...AND IN SOME OF THE SAME AREAS. SOME DISCRETE
CELLS ARE ALSO LIKELY SOUTH OF THE BOUNDARY. DESPITE WIDESPREAD
QPF AND A MOIST ADIABATIC TYPE SOUNDING IN THE MID AND UPPER
LEVELS...MODELS STILL INDICATE ALMOST 2000 J/KG SBCAPE. VERY LOW
LCLS AND AN INCREASINGLY STRONG....BACKED FLOW WILL TAKE SHAPE
TUESDAY NIGHT AS THE LOW DEEPENS AND PUSHES OVER ARKANSAS. STRONG
TORNADOES AND VERY LARGE HAIL STILL APPEAR POSSIBLE. SPC SWO DY 3
INDICATES THIS POSSIBILITY AS WELL AND A POSSIBLE UPGRADE TO MDT
OR HIGH RISK IN LATER OUTLOOKS.

THE STRONG LOW WILL TRACK NORTHEAST TO NERN ARKANSAS WEDNESDAY
MORNING WITH A TRAILING COLD FRONT REACHING THE MS RIVER AROUND
18Z. SUPERCELL AND TORNADO THREAT WILL PREVAIL ALONG THE WARM
FRONT...WITH A SQUALL LINE AND PREDOMINATELY A WIND THREAT FORMING
ALONG THE COLD FRONT BY EARLY AFTERNOON. THE FRONT WILL QUICKLY
SWING EAST WITH THUNDERSTORM CHANCES RAPIDLY ENDING BY 00Z. STRONG
GRADIENT WINDS AHEAD OF THE COLD FRONT IN RESPONSE TO THE
DEEPENING LOW COULD GUST TO 50 MPH AS FORECAST SOUNDINGS SHOW
MIXING TO 800 MB.

ISSUED A PDS FLASH FLOOD WATCH FOR MUCH OF THE MIDSOUTH. THE
PREVIOUS WATCH FOR NERN AR...MO BOOTHEEL...AND NWRN TN HAS BEEN
EXTENDED TO 00Z THURSDAY AND ANOTHER HAS BEEN ISSUED FROM 00Z
TUESDAY THROUGH 00Z THURSDAY. IT APPEARS MANY AREAS WILL RECEIVE
BETWEEN 5-8 INCHES OF RAIN NORTH OF I-40 AND 2-4 INCHES SOUTH PER
MODEL CONSENSUS AND HPC QPF...WITH AROUND A FOOT POSSIBLE OVER THE
FAR NORTHERN AREAS THAT HAVE BEEN PLAGUED WITH HEAVY RAIN FOR A
COUPLE DAYS ALREADY. WIDESPREAD FLASH FLOODING APPEARS LIKELY IF
THIS KIND OF QPF MATERIALIZES.

BORGHOFF

.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT SUNDAY.

DRIER CONDITIONS WILL PUSH IN WEDNESDAY EVENING AS HIGH PRESSURE
BUILDS IN. THE HIGH WILL PUSH EAST FOR THE WEEKEND WITH ANOTHER
RETURN FLOW SETTING UP. SYSTEM DEVELOPING IN THE PLAINS WILL PUSH
A COLD FRONT INTO THE AREA ABOUT BY SUNDAY. ECMWF IS BEGINNING TO
HINT AT ANOTHER HEAVY RAIN EVENT...BUT THE GFS IS MUCH MORE
PROGRESSIVE.

BORGHOFF

&&

.AVIATION...
18Z TAFS

SIMILAR SCENARIO TO YESTERDAY...EXCEPT A BETTER CHANCE OF TSRA IN
THE JBR VICINITY. A LARGE CLUSTER OF SEVERE THUNDERSTORMS WAS LIFTING
EAST THROUGH NORTHWEST INTO NORTH CENTRAL AR AT 1745Z. THE SOUTHERN
EDGE OF THIS ACTIVITY WILL PASS NEAR OR OVER JBR IN A FEW HOURS.

ELSEWHERE... THE ATMOSPHERE ACROSS THE MIDSOUTH WILL BE MODERATE
TO VERY UNSTABLE THIS AFTERNOON... BUT CAPPED TO DEEP CONVECTION
AND TSRA. WILL CONTINUE CB MENTION AT MEM AND MKL...BUT THESE
TERMINALS SHOULD REMAIN SOUTH OF THE EXPECTED TSRA ACTIVITY. HAVE
KEPT A TSRA MENTION IN FOR JBR OVERNIGHT...WITH ANOTHER CONVECTIVE
COMPLEX EXPECTED TO TRACK EAST ACROSS NORTHERN AR OVERNIGHT.
ELSEWHERE OVERNIGHT... MVFR CIGS AND A STRONG LOW LEVEL JET WILL
BE THE PRIMARY CONCERNS.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  70  83  70  80 /  20  50 100  70
MKL  66  83  67  78 /  20  40 100  70
JBR  66  80  63  76 /  60  70 100  70
TUP  66  86  68  82 /  10  20  70  70

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CLAY-GREENE-
     LAWRENCE-RANDOLPH.

     FLASH FLOOD WATCH FROM MONDAY EVENING THROUGH WEDNESDAY EVENING
     FOR CRAIGHEAD-CRITTENDEN-CROSS-LEE AR-MISSISSIPPI-PHILLIPS-
     POINSETT-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH FROM MONDAY EVENING THROUGH WEDNESDAY EVENING
     FOR ALCORN-BENTON MS-COAHOMA-DESOTO-LAFAYETTE-MARSHALL-
     PANOLA-PRENTISS-QUITMAN-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION.

TN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR LAKE-OBION.

     FLASH FLOOD WATCH FROM MONDAY EVENING THROUGH WEDNESDAY EVENING
     FOR CARROLL-CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-
     HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-LAUDERDALE-MADISON-
     MCNAIRY-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Apr 24, 4:12 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
412 PM CDT SUN APR 24 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-251045-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
412 PM CDT SUN APR 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOT HEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT NORTH OF A
LINE FROM JONESBORO TO HUNTINGDON TENNESSEE. THREATS INCLUDE LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES.

A FLASH FLOOD WATCH IS IN EFFECT FOR FAR NORTHEAST ARKANSAS...THE
MISSOURI BOOTHEEL AND FAR NORTHWEST TENNESSEE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

TWO STRONG SYSTEMS WILL IMPACT THE MID SOUTH BETWEEN MONDAY AND
WEDNESDAY. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE
MONDAY AFTERNOON AND MONDAY NIGHT WEST OF THE MISSISSIPPI RIVER AND
A SLIGHT RISK EAST.

ON TUESDAY...SEVERE STORMS ARE POSSIBLE ACROSS ALL OF THE MIDSOUTH.
HAIL AND DAMAGING WINDS ARE THE MAIN THREATS BUT TORNADOES ARE ALSO
POSSIBLE.

BY TUESDAY NIGHT INTO WEDNESDAY ANOTHER POWERFUL STORM SYSTEM WILL
INCREASE THE CHANCE FOR SEVERE WEATHER ACROSS THE MIDSOUTH. AN
ENHANCED RISK OF STRONG AND LONG TRACKED TORNADOES IS POSSIBLE ALONG
WITH DAMAGING WIND AND LARGE HAIL.

MULTIPLE ROUNDS OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY WILL BRING
SEVERAL INCHES OF RAIN TO THE MID SOUTH RESULTING IN THE THREAT FOR
SIGNIFICANT FLASH FLOODING. A FLASH FLOOD WATCH CONTINUES THROUGH
WEDNESDAY AFTERNOON. CONSULT THE FLASH FLOOD WATCH FOR DETAILS.

AREA RIVERS WILL RISE THROUGH NEXT WEEK...AND SIGNIFICANT...
POSSIBLY RECORD BREAKING RIVER FLOODING IS POSSIBLE ON THE
MISSISSIPPI BY LATE NEXT WEEK AS RUN OFF FROM HEAVY RAINFALL
UPSTREAM BEGINS TO WORK ITS WAY SOUTH.

STRONG SOUTH WINDS WILL ACCOMPANY THE STORM SYSTEM FOR WEDNESDAY.
SUSTAINED SPEEDS BETWEEN 20 AND 30 MPH ARE EXPECTED WITH GUSTS AS
HIGH AS 50 MPH. WIND ADVISORIES WILL LIKELY BE REQUIRED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED FROM TONIGHT THROUGH
WEDNESDAY.

BORGHOFF

In the hours before

Special weather statement, Apr 24, 3:54 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
354 PM CDT SUN APR 24 2011

TNZ002>004-242115-
HENRY TN-WEAKLEY TN-OBION TN-
354 PM CDT SUN APR 24 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 415 PM CDT FOR...

  NORTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
  NORTHEASTERN OBION COUNTY IN NORTHWEST TENNESSEE...
  NORTHERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 4
MILES WEST OF LATHAM AT 354 PM CDT...MOVING NORTHEAST AT 35 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN HENRY...OBION AND WEAKLEY COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.

&&

LAT...LON 3633 8879 3649 8890 3651 8886 3650 8840
TIME...MOT...LOC 2054Z 240DEG 30KT 3646 8874

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 8:26 PM CDTSevere Thunderstorm WarningMEGRandolph49 min
Apr 23, 9:11 PM CDTSevere Thunderstorm WarningMEGClay, Randolph49 min
Apr 23, 9:33 PM CDTFlash Flood WarningMEGClay, Randolph5 hr
Apr 23, 10:16 PM CDTSpecial Weather StatementMEGClay29 min
Apr 23, 10:26 PM CDTSevere Thunderstorm WarningMEGClay34 min
Apr 23, 11:52 PM CDTFlash Flood WarningMEGClay, Greene3 hr
Apr 23, 11:52 PM CDTSevere Thunderstorm WarningMEGClay, Greene, Randolph38 min
Apr 24, 2:32 AM CDTFlash Flood WarningMEGClay, Randolph107 min
Apr 24, 2:41 AM CDTSpecial Weather StatementMEGCross34 min
Apr 24, 3:01 AM CDTSpecial Weather StatementMEGClay29 min
Apr 24, 3:22 AM CDTSpecial Weather StatementMEGClay, Greene23 min
Apr 24, 12:16 PM CDTRiver Flood WarningMEGCraighead25 days
Apr 24, 12:16 PM CDTRiver Flood WarningMEGMississippi, Poinsett23 days
Apr 24, 2:38 PM CDTFlash Flood WatchMEGCraighead, Crittenden, Cross, Lee, Mississippi, Phillips and 2 more3 days
Apr 24, 3:06 PM CDTSevere Thunderstorm WarningMEGLawrence, Randolph54 min
Apr 24, 4:55 PM CDTSevere Thunderstorm WarningMEGGreene, Lawrence, Randolph50 min
Apr 24, 5:45 PM CDTTornado WarningMEGGreene30 min
Apr 24, 6:09 PM CDTTornado WarningMEGClay, Greene36 min
Apr 24, 6:14 PM CDTSevere Thunderstorm WarningMEGClay, Greene46 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.